Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An algebraic analogue of a conjecture of G. W. Whitehead


Author: Haynes Miller
Journal: Proc. Amer. Math. Soc. 84 (1982), 131-137
MSC: Primary 55T15
DOI: https://doi.org/10.1090/S0002-9939-1982-0633294-7
MathSciNet review: 633294
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a theorem of W. M. Singer, an algebraic analogue of a conjecture of G. W. Whitehead is proved, generalizing the algebraic Kahn-Priddy theorem of W. H. Lin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55T15

Retrieve articles in all journals with MSC: 55T15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0633294-7
Article copyright: © Copyright 1982 American Mathematical Society